Alka-Seltzer Plus Maximum Strength Power Max Sinus, Allergy and Cough Medicine for Adults and Children 12 Years and Older - Relieves Symptoms from Allergies, Colds or Hay Fever, 24 Count
Stock Expiry Date*: 31-03-2027
100% Authentic — Sourced directly from manufacturers or their authorized dealers!
- Alka-Seltzer Plus Maximum Strength Powermax gels provide powerful allergy and sinus relief *Use as directed.
- Get the fast, effective relief from colds, hay fever, and allergy symptoms when you need it.
- ASP Sinus, Allergy & Cough medicine contains a pain reliever / fever reducer, cough suppressant, antihistamine and a nasal decongestant.
- This sinus, allergy, and cough medicine contains an antihistamine which helps to reduce allergy symptoms like sneezing, runny nose, and itchy/watery eyes.
- This Sinus, Allergy & Cough relief medicine also contains cough suppressant and nasal decongestant to help relieve cough, nasal congestion, sinus congestion and pressure.
- Packaging may vary
- HSA/FSA Eligible -- Check your plan for coverage.
| Product Benefits | Cough Relief, Headache, Fever Control, Pain Reliever |
| Ingredients | Glycerin, Gelatin, Propylene Glycol, Purified Water, Povidone, Polyethylene Glycol, Titanium Dioxide., shellac, FD&C Blue No. 1, sorbitol sorbitan solution, sodium hydroxide, Potassium Aluminum Silicate, Acetaminophen 325mg, Dextromethorphan Hydrobromide 10mg, Doxylamine Succinate 6.25mg, Phenylephrine Hydrochloride 5mg. D&C Yellow No. 10 |
| Specific Uses For Product | Fever, Cough, Allergy, Sinus Pressure, Nasal Congestion |
| Active Ingredients | Gelatin, Glycerin, Polyethylene Glycol, Povidone, Sodium Hydroxide, Purified Water, Propylene Glycol, Shellac, Acetaminophen 325mg, Sorbitol Sorbitan Solution, titanium dioxide., Dextromethorphan Hydrobromide 10mg, Doxylamine Succinate 6.25mg, Phenylephrine Hydrochloride 5mg. D&C Yellow No. 10, FD&C Blue No. 1, Potassium Aluminum Silicate |
| Ingredients | Glycerin, Purified Water, Gelatin, Sodium Hydroxide, Povidone, Propylene Glycol, Polyethylene Glycol, Shellac, Fd&c Blue No. 1, Titanium Dioxide., Sorbitol Sorbitan Solution, Acetaminophen 325mg, Dextromethorphan Hydrobromide 10mg, Doxylamine Succinate 6.25mg, Phenylephrine Hydrochloride 5mg. D&c Yellow No. 10, Potassium Aluminum Silicate |
| Brand | ALKA-SELTZER PLUS |
| Unit Count | 24 Count |
| Item Form | Liquid Gels |
| Item Weight | 0.11 Pounds |
| Number Of Items | 1 |
| Manufacturer | Us/BAYR7 |
| Item Dimensions L X W X H | 3.5 X 1.5 X 5 Inches |
| Product Type | Cold & Flu Relief |
| Upc | 016500583455 |
| Model Name | Alka Seltzer Plus Maximum Strength Medicine Liquid Gels For Adults With Pain Reliever Fever Reducer |
| Global Trade Identification Number | 00016500583455 |
| Package Type Name | Box |
| Target Audience | Unisex-Adults |
| Net Content Count | 24 Count |
| Brand | Alka-Seltzer Plus |
| Product Type | Medication |
| Brand Name | ALKA-SELTZER PLUS |
| Age Range Description | Adult |
| Container Type | Box |
| Item Dimensions | 3.5 x 1.5 x 5 inches |
| Additional Features | Clinically Proven |
| Target Use Body Part | Eyes |
-
Kritt 5% Rabatt wann Dir 4 oder méi Artikelen kaaft
-
Kréie 5% Rabatt op Är nächst Kaf.
-
Bestellungen ginn veraarbecht a verschéckt vun Brooklyn, USA.
-
Fräi Liwwerung bei berechtegte Bestellungen.
3–6 Deeg (National).
30-Deeg Retour Garantie
Kaf mat Vertrauen, mat 30-Deeg Retour Ënnerstëtzung.
SKU |
BRSWGBA5BEGQIE34 |
Kategorie |
Health Care , Over-the-Counter Medication , Cough & Cold , Cold & Flu Relief |
Barcode |
016500583455 |
Tags |
Alka-Seltzer Plus Maximum Strength PowerMax Sinus, Allergy and Cough Medicine - the maximum strength Power Max liquid gel to combat your sinus, allergy and cough symptoms. This powerful sinus, allergy and cough medicine for adults seeking relief from sinus congestion, allergy symptoms, and the discomforts of cough and flu. This product features an effective combination of pain / fever reducer, antihistamine, cough suppressant and a nasal decongestant ingredients that work together to tackle a range of symptoms, including sneezing, runny nose, itchy throat, sinus pressure, and headache. This blend of ingredients provides maximum strength relief, so you can get back to your daily routine without suffering from the effects of allergies or colds. If you are dealing with upper respiratory allergies and fighting off a stubborn cold, Alka-Seltzer Plus Maximum Strength PowerMax Sinus, Allergy and Cough Medicine is the perfect solution to help you feel better, faster.
Important information
Safety Information
Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take More than 4,000 mg of acetaminophen in 24 hours With other drugs containing acetaminophen 3 or more alcoholic drinks every day while using this product
Ingredients
Acetaminophen 325mg, Dextromethorphan Hydrobromide 10mg, Doxylamine Succinate 6.25mg, Phenylephrine Hydrochloride 5mg. D&C Yellow No. 10, FD&C Blue No. 1, Gelatin, Glycerin, Polyethylene Glycol, Potassium Aluminum Silicate, Povidone, Propylene Glycol, Purified Water, Shellac, Sodium Hydroxide, Sorbitol Sorbitan Solution, Titanium Dioxide.
Directions
Do not take more than the recommended dose. Adults and children 12 years and over: take 2 capsules with water every 4 hours. Do not exceed 10 capsules in 24 hours or as directed by a doctor. Children under 12 years of age: do not use.
Legal Disclaimer
Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.
Product Dimensions
3.5 x 1.5 x 5 inches; 1.76 ounces
Shipping & Delivery
At Nutricity, we aim to deliver your order as quickly and safely as possible.
Domestic Shipping :
Orders are typically delivered within 3–6 business days.
International Shipping:
Estimated delivery time is 12–26 business days, depending on the destination and customs processing.
You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.
Recently tracked orders
| Order Number | Carrier | Final Mile Tracking Code | Last Update | Track |
|---|---|---|---|---|
| NC26617 | Gls Group | 984230859067 | 2026-09-25 | Track |
| NC26416 | Aramex | 34914422896 | 2026-09-28 | Track |
| NC25537 | Aramex | 34914321061 | 2026-09-21 | Track |
| NC22089 | Aramex | 34913834292 | 2026-09-29 | Track |
| NC19442 | My | 05167987838781 | 2026-09-03 | Track |
| NC18452 | Aramex | 34914455590 | 2026-09-23 | Track |
| NC16590 | Dpd | 05167987781109 | 2026-07-21 | Track |
Warnung
Ergänzungsprodukter sinn keng Medikamenter. D'Produkter, déi op dëser Websäit verkaaft ginn, sinn net fir d'Diagnos, Behandlung, Heelen oder d'Präventioun vun enger Krankheet geduecht. Wann Dir e Gesondheetsproblem hutt, konsultéiert ëmmer e qualifizéierten Gesondheetsprofi virun der Benotzung. D'Individuell Resultater kënnen variéieren. Mat der Plazierung vun enger Bestellung akzeptéiert Dir, Iech un d'Importreglementer vun Ärem Land ze halen. Mir iwwerhuelen d'Rechter an d'Taxen, déi ugewandt sinn, wou et uginn ass.
*Informatiounen iwwer d'Auslafdatum :
Bitte bemierkt, datt d'Auslafdatum vun engem Batch zum aneren variéiere kann. Awer mir garantéieren, datt all d'Produkter, déi un eis Clienten verschéckt ginn, eng gülteg Haltbarkeet hunn an net ofgelaf sinn zum Zäitpunkt vun der Liwwerung.



